# SDR SCNA20201008118

- Difficulty date: September 21, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT LOWER WALL MOUNT STA 500I HAS MULTIPLE AREAS OF CORROSION BETWEEN STR 24L-24R, MARKED.  REMOVED AND REPLACED FORWARD CARGO BAY AFT LOWER WALL MOUNT STA 500I, IAW SRM 51-40-02 AND DWGS 143A7902 AND 143A9481.
